×

zbMATH — the first resource for mathematics

Le nombre de solutions de certains problèmes semi-linéaires elliptiques. (French) Zbl 0452.35038

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S; Douglis, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Comm. pure appl. math., 12, 623-727, (1959) · Zbl 0093.10401
[2] Amann, H, Nonlinear eigenvalue problems having precisely two solutions, Math. Z., 150, 27-37, (1976) · Zbl 0329.35027
[3] Amann, H; Laetsch, T, Positive solutions of convex nonlinear eigenvalue problems, Indiana univ. math. J., 25, 259-270, (1976) · Zbl 0329.35028
[4] Ambrosetti, A, On the exact number of positive solutions of convex nonlinear problems, Boll. un. mat. ital., 15, 610-615, (1978) · Zbl 0391.35031
[5] Ambrosetti, A, On the existence of multiple solutions for a class of nonlinear boundary value problems, (), 195-204 · Zbl 0273.35037
[6] Ambrosetti, A; Mancini, G, Sharp non uniqueness results for some nonlinear problems, Nonlinear analysis, T.M.A., 3, n∘ 5, 635-645, (1979) · Zbl 0433.35025
[7] Ambrosetti, A; Prodi, G, On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. mat. pura appl., 93, 231-247, (1972) · Zbl 0288.35020
[8] Bazley, N; Zwahlen, B, A branch of positive solutions of nonlinear eigenvalue problems, Manuscripta math., 2, 365-374, (1970) · Zbl 0192.49501
[9] Berestycki, H, Remarques sur le nombre de solutions de certains problèmes elliptiques semi-linéaires, C. R. acad. sci. Paris Sér. A, 289, 633-636, (1979) · Zbl 0449.35039
[10] Berger, M.S, Nonlinear problems with exactly three solutions, Indiana univ. math. J., 28, 689-698, (1979) · Zbl 0431.47037
[11] Berger, M.S; Church, P.T, On the complete integrability of non linear partial differential equations, Bull. amer. math. soc., 1, 595-702, (1979) · Zbl 0422.35020
[12] Berger, M.S; Podolak, E, On the solutions of a nonlinear Dirichlet problem, Indiana univ. math. J., 24, No. 9, 837-846, (1975) · Zbl 0329.35026
[13] Cohen, D.S, Positive solutions of nonlinear eigenvalue problems: applications to nonlinear reactor dynamics, Arch. rat. mech. anal., 26, 305-315, (1967) · Zbl 0173.13603
[14] Crandall, M.G; Rabinowitz, P.H, Bifurcation from simple eigenvalues, J. functional analysis, 8, 321-340, (1971) · Zbl 0219.46015
[15] Crandall, M.G; Rabinowitz, P.H, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. rat. mech. anal., 58, n∘ 3, 207-218, (1975) · Zbl 0309.35057
[16] Courant, R; Hilbert, D, ()
[17] Damlamian, A; Puel, J.P, Sur un problème de valeur propre non linéaire et de frontière libre, C. R. acad. sci. Paris Sér. A, 284, 861-863, (1977) · Zbl 0362.35024
[18] Fučik, S, Remarks on a result by A. ambrosetti and G. Prodi, Boll. un. mat. ital., 11, 259-267, (1975) · Zbl 0303.35037
[19] Hempel, J.A, Multiple solutions for a class of nonlinear elliptic boundary value problems, Indiana univ. math. J., 20, 983-996, (1971) · Zbl 0225.35045
[20] {\scJ. Hernández}, “Bifurcacion y soluciones positivas para ciertos problemas de tipo unilateral,” Thèse, Universidad Autonoma de Madrid.
[21] Laetsch, T, Critical solutions of autonomous non linear boundary value problems, Indiana univ. math. J., 24, 651-658, (1975) · Zbl 0314.34065
[22] McLeod, J.B; Stuart, C.A, Non-linear Sturm-Liouville problems with no secondary bifurcation, (), 347-356 · Zbl 0389.34018
[23] {\scF. Mignot and J. P. Puel}, Sur une classe de problèmes non linéaires avec non linéarité positive, croissante, convexe, à paraître. · Zbl 0404.35049
[24] Leray, J; Schauder, J, Topologie et équations fonctionnelles, Ann. sci. école norm. sup. 3, 51, 45-78, (1934) · JFM 60.0322.02
[25] Nirenberg, L, Topics in nonlinear functional analysis, () · Zbl 0980.58005
[26] de Mottoni, P; Tesei, A, On the solutions of a class of nonlinear Sturm-Liouville problems, SIAM J. math. anal., 9, n∘ 6, 1020-1029, (1978) · Zbl 0399.34017
[27] Pimbley, G.H, Eigenfunction branches of nonlinear operators and their bifurcations, () · Zbl 0182.18802
[28] Rabier, P, Existence, unicité et non singularité des solutions d’équations non linéaires. application aux problèmes de bifurcation, à paraître, ()
[29] Rabinowitz, P.H, Variational methods for nonlinear elliptic eigenvalue problems, Indiana univ. math. J., 23, 729-754, (1974) · Zbl 0278.35040
[30] Rabinowitz, P.H, Nonlinear Sturm-Liouville problems for second order ordinary differential equations, Comm. pure appl. math., 23, 939-962, (1970) · Zbl 0206.09706
[31] Rabinowitz, P.H, Some global results for nonlinear eigenvalue problems, J. functional analysis, 7, 487-513, (1971) · Zbl 0212.16504
[32] Rabinowitz, P.H, A note on a nonlinear eigenvalue problem for a class of differential equations, J. differential equations, 9, 536-548, (1971) · Zbl 0218.34027
[33] Sattinger, D.H, Topics in stability and bifurcation theory, () · Zbl 0466.58016
[34] Sattinger, D.H, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana univ. math. J., 21, 979-1000, (1973) · Zbl 0223.35038
[35] Stakgold, I; Payne, L, Nonlinear problems in nuclear reactor analysis, () · Zbl 0259.35025
[36] Stampacchia, G, Équations elliptiques du second ordre à coefficients discontinus, (1965), Presses Univ. Montréal Montréal · Zbl 0151.15501
[37] Wolkowisky, J.H, Nonlinear Sturm-Liouville problems, Arch. rat. mech. anal., 35, 299-320, (1969) · Zbl 0186.41203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.